# SDR DXTA2023053087330

- Difficulty date: May 30, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 6,430 hours, 4,312 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TRIM NOSE DOWN AMBER CAS DISPLAYED WHILE AT 16,000 FT, 300 KIAS WITH AUTO-PILOT ENGAGED.  WHEN AUTO-PILOT DISENGAGED, SIGNIFICANT FWD PRESS REQUIRED TO MAINTAIN LEVEL FLT & PITCH TRIM DISPLAY INDICATED AT ND LIMIT & 1.2.  AT 260 KIAS,  PRESS FELT NORMAL BUT PITCH TRIM INDICATED AT ND STOP.  REMOVED BOLT FROM PRIMARY STAB TRIM ACTUATOR. BOLT IS TEMPED INSTALLED. SNAP RING ATTACHED TO SLEEVE NEEDS REPLACED IAW AMM 27-40-00. TURNED HORIZ TRIM ACTUATOR 7 TURNS COUNTERCLOCKWISE IAW AMM 27-40-00.  RECEIVED & REMOVED TEMP INSTALLED HORIZ STAB ACTUATOR SLEEVE & BOLT IAW AMM 27-40-05.  PREFORMED HORIZONTAL STAB TRIM RIGGING IAW AMM 27-40-00. OPS CHECKED HORIZONTAL STAB,  NO DEFECTS. OPS CHECKS GOOD.
